# SDR ASAA0240029

- Difficulty date: March 12, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022607
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROW 14-15.  RECONNECTED LOOSE WIRES, OPS CHECK NORMAL.  (M)
